# SDR AALA20170104020

- Difficulty date: December 31, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 71,725 hours, 11,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. SEAT MOUNTED EMERGENCY LIGHT AT SEAT 7J FAILED. REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-10. OPERATIONAL CHECK GOOD.
